Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 175, NWS Goodland, KS

June 11, 2016Cheyenne County, Rawlins County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 11, 2016, 6:00 PM CDT for Cheyenne County, Rawlins County, Kansas. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2016, 6:00 PM CDT (23:00 UTC)
Expired
Jun 11, 2016, 6:31 PM CDT
In force
31 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cheyenne County, KS, Rawlins County, KS

The radar

The Goodland radar (KGLD), 62 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 6:10 PM CDTTSTM WND DMGMcdonald, KSSPOTTER DROVE THROUGH TOWN AND SAW TWO APPROXIMATELY 12 INCH DIAMETER TREES DOWN.
Jun 11, 6:10 PM CDTTSTM WND GST 60Mcdonald, KSBRANCHES AROUND 1 INCH IN DIAMETER ON GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 932 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -110 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
932 J/kg
Mixed-layer CIN
-327 J/kg
Mixed-layer LCL
1872 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-110 m²/s²
0-3 km storm-relative helicity
-62 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

765 
WUUS53 KGLD 112300
SVRGLD
KSC023-153-112345-
/O.NEW.KGLD.SV.W.0175.160611T2300Z-160611T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
600 PM CDT SAT JUN 11 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN RAWLINS COUNTY IN NORTHWESTERN KANSAS...
  NORTHEASTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 645 PM CDT

* AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MCDONALD...OR 16 MILES WEST OF ATWOOD...MOVING NORTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MCDONALD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3998 10123 3967 10126 3966 10141 3995 10153
TIME...MOT...LOC 2300Z 171DEG 18KT 3974 10134 

HAIL...1.00IN
WIND...60MPH
 
$$

HUSTED
2 follow-up statements
720 
WWUS53 KGLD 112322
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
622 PM CDT SAT JUN 11 2016

KSC023-153-112345-
/O.CON.KGLD.SV.W.0175.000000T0000Z-160611T2345Z/
RAWLINS KS-CHEYENNE KS-
622 PM CDT SAT JUN 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN RAWLINS AND NORTHEASTERN CHEYENNE COUNTIES IN
NORTHWESTERN KANSAS...

AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
MCDONALD...OR 17 MILES SOUTHEAST OF BENKELMAN...MOVING NORTH AT 20
MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 610 CDT...DIME SIZE HAIL...AN
         ESTIMATED 60 MPH GUST AND SMALL TREE LIMBS DOWN WERE
         REPORTED IN MCDONALD. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MCDONALD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3979 10125 3977 10146 3995 10153 3998 10123
TIME...MOT...LOC 2321Z 171DEG 18KT 3984 10136 

HAIL...0.88IN
WIND...60MPH
 
$$

HUSTED
954 
WWUS53 KGLD 112331
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
631 PM CDT SAT JUN 11 2016

KSC023-153-112341-
/O.CAN.KGLD.SV.W.0175.000000T0000Z-160611T2345Z/
RAWLINS KS-CHEYENNE KS-
631 PM CDT SAT JUN 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RAWLINS AND
NORTHEASTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.  HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3979 10125 3977 10146 3995 10153 3998 10123
TIME...MOT...LOC 2330Z 171DEG 18KT 3989 10137 

$$

HUSTED

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:25 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 11, 4:25 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
325 PM MDT SAT JUN 11 2016

.SHORT TERM...(This afternoon through Sunday)
Issued at 140 PM MDT Sat Jun 11 2016

Early afternoon WV imagery indicates a highly disorganized pattern
across the Plains with several weak vort maxes/shortwave troughs
within larger scale ridging. A region of weak region of mid level
rotation appears to be near the NE/KS state line near our
northeastern CWA, with mid level moisture converging along the CO
state line on the western extent of this feature.

This afternoon-evening: Extensive CU field has developed along and
east of the CO state line and a few thunderstorms have developed.
There is a substantial dry layer above the mixed layer, however the
combination of weak forcing and good instability and just enough
moisture convergence to overcome limitations of dry air mass in place.
Isolated thunderstorms will continue to be possible this this
pattern through sunset until loss of daytime heating/decoupling of
lower atmosphere cuts off thunderstorm potential.

DCAPE values 1500-1800 J/KG in Inverted-V type thermal environment
and steep mid level lapse rates should support microburst potential.
Due to the dry sub cloud layer of 10kft and warmer air mass it will
take fairly strong updrafts to produce severe hail. ML CAPE across
our eastern CWA exceeds 3000 J/KG, and in this environment we could
certainly see a few stronger updrafts and severe hail potential, so
this can't be ruled out. Sheer is weak and tendency will be for
thunderstorms to remain less organized (favoring pulse type
thunderstorms).

Tonight-Sunday: SW flow develops across the central Rockies by
Sunday afternoon with increasing forcing from the NW to SE. A LLJ
may support a few late night thunderstorms tonight, however guidance
has not been consistent on this signal. Better chances for
thunderstorms should spread across our northern CWA Sunday afternoon
as increasing forcing/moisture return combines with moderate
instability to produce increasing thunderstorm coverage. High res
guidance continues to show possibility for slow moving MCS across
the north and this is where other guidance also shows strongest
precip signal. Initially shear will be weak, however as a cold front
approaches the region increasing veering might support more
organized cells before potential mergers occur. In any case severe
thunderstorms are certainly possible based on the steep lapse rates
and CAPE values in excess of 2000 J/KG Sunday afternoon.

.LONG TERM...(Sunday night through Saturday)
Issued at 325 PM MDT Sat Jun 11 2016

Sunday night-Monday...current thinking is that showers and
thunderstorms will be ongoing generally along and east of the CO/KS
border 00Z Monday where moisture and 250mb jet divergence maximized.
Precipitable water values around 1.50 inches. This area of
precipitation expected to move east through midnight with another
disturbance moving into far eastern Colorado between 03Z and 06Z
increasing chances there. By 09Z the two systems merge and slowly
move east through sunrise Monday morning with precipitation still
possible from McCook to Gove east. For the mid to late morning hours
a lull in activity expected as mid level moisture is just east and
west of the area with subsidence at jet level. A bit of
controversybetween the models with regard to arrival of next
weather disturbance from the southwest. The gfs/ecmwf/gem show it
arriving in the far northwest and southwest corners of the
forecast area by 00z Tuesday while the nam is further northeast.
Have trended toward the majority of the models with highest chance
across the far southwest portion of the area...subject to change.

Low temperatures in the mid 50s to around 60 in far eastern
Colorado, low to mid 60s east of the CO/KS border. High temperatures
in the low to mid 80s along and north of the KS/NE border with mid
80s to low 90s to the south.

Monday night-Tuesday...weather disturbance across the southwest at
the end of the period Monday is forecast to lift northeast across
parts of the area during the evening before exiting around midnight.
Another weather disturbance just to the west is expected to move
east through midnight. Currently expecting overall coverage to be
highest along and north of the interstate. For Tuesday expecting
drier air aloft to move in bringing a decrease in precip potential
from west to east.

Low temperatures in the mid to upper 50s in far eastern Colorado
with low to mid 60s elsewhere. High temperatures in the low to mid
80s.

Tuesday night-Wednesday night...rapid decrease in cloudiness from
southwest to northeast early Tuesday night with a clear sky expected
after midnight. A sunny sky is expected Wednesday with upper ridging
moving over the area ahead of a large upper trough covering the
pacific northwest. A clear sky expected Wednesday night with little
change in the synoptic scale flow. Low temperatures in the low 50s
to low 60s Tuesday night with high temperatures in the low to mid
90s. For Wednesday night low temperatures a few degrees warmer with
mid 50s to mid 60s.

Thursday-Thursday night...a hint of mid level moisture tries to move
into parts of northeast Colorado during the afternoon but I dont
think its enough to create thunderstorms so for now will keep the
forecast dry. Large upper ridge covers the area from Mexico north-
northeast into North Dakota. Under a sunny or mostly sunny sky
afternoon temperatures should peak in the low to upper 90s...hottest
across the far west and south away from what appears to be a frontal
boundary. Clear/mostly clear during the night with above normal lows
in the mid 50s to mid 60s.

Friday-Saturday...upper high centered near the four corners area
with ridge axis extending northeast through Minnesota. Not much
change in the forecast with a clear/mostly clear sky expected
through the period. High temperatures in the upper 80s to low 90s
with low temperatures in the mid 50s to low 60s. Little if any
chance for precipitation at this point as better moisture well away
from the area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1120 AM MDT Sat Jun 11 2016

VFR conditions will continue through the TAF period at both KGLD
and KMCK terminals. South-southeast winds will increase during
the early TAF period at both terminals, with gusts 20-30kt through
sunset. A strong low level jet with 40-45kt winds will develop
late this evening leading to low level wind shear through
daybreak. Surface winds should decrease to 12kt (or less) after
sunrise with a general weakening of the surface gradient and LLJ
transitioning east. Other concern will be potential for
thunderstorms. A isolated thunderstorm can't completely be ruled
out this afternoon/evening and again after 09z, however confidence
is too low to include mention at this time.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...DR
LONG TERM...99
AVIATION...DR
Hazardous weather outlook, Jun 11, 2:49 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
149 PM MDT SAT JUN 11 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-122000-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
149 PM MDT SAT JUN 11 2016 /249 PM CDT SAT JUN 11 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING MAINLY ALONG AND EAST OF THE COLORADO STATE LINE. DAMAGING
WINDS AND HAIL TO THE SIZE OF QUARTERS WOULD BE THE MAIN THREATS
WITH ANY THUNDERSTORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON
THROUGH MONDAY NIGHT. THE BEST CHANCE FOR SEVERE THUNDERSTORMS IS
MONDAY AFTERNOON AND EVENING. DAMAGING WINDS...LARGE HAIL ALONG
WITH HEAVY DOWNPOURS ARE POSSIBLE. THERE IS A CHANCE FOR
THUNDERSTORMS AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jun 11, 4:24 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
324 PM MDT SAT JUN 11 2016

KSZ027-028-112200-
WALLACE KS-LOGAN KS-
324 PM MDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WALLACE AND
SOUTHWESTERN LOGAN COUNTIES UNTIL 400 PM MDT/500 PM CDT/...

AT 323 PM MDT/423 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF
RUSSELL SPRINGS TO 7 MILES SOUTHEAST OF WALLACE. MOVEMENT WAS NORTH
AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
WALLACE AND SOUTHWESTERN LOGAN COUNTIES.

LAT...LON 3877 10152 3900 10152 3889 10119 3870 10124
      3870 10140
TIME...MOT...LOC 2123Z 178DEG 14KT 3879 10135 3886 10147

HUSTED
Special weather statement, Jun 11, 4:41 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
441 PM CDT SAT JUN 11 2016

KSZ014-028-112200-
LOGAN KS-THOMAS KS-
441 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS AND NORTH
CENTRAL LOGAN COUNTIES UNTIL 500 PM CDT...

AT 441 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WINONA...OR 21 MILES SOUTH OF BREWSTER...MOVING NORTHWEST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WINONA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3913 10142 3914 10139 3916 10139 3919 10116
      3903 10108 3901 10125
TIME...MOT...LOC 2141Z 149DEG 9KT 3907 10125

HUSTED
Special weather statement, Jun 11, 4:57 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
457 PM CDT SAT JUN 11 2016

KSZ014-028-112215-
LOGAN KS-THOMAS KS-
457 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS AND NORTH
CENTRAL LOGAN COUNTIES UNTIL 515 PM CDT...

AT 457 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF WINONA...OR 15 MILES SOUTH OF LEVANT...MOVING NORTH AT
20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN THOMAS
AND NORTH CENTRAL LOGAN COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3908 10133 3922 10139 3930 10139 3932 10109
      3908 10119
TIME...MOT...LOC 2157Z 174DEG 15KT 3916 10125

HUSTED
Local storm report, Jun 11, 5:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
422 PM MDT SAT JUN 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     6 N WINONA              39.14N 101.25W
06/11/2016  E55 MPH          THOMAS             KS   PUBLIC

            GUSTS ESTIMATED TO BE BETWEEN 50 AND 60 MPH.

&&

HILL
Special weather statement, Jun 11, 5:28 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
528 PM CDT SAT JUN 11 2016

KSZ002-014-112245-
THOMAS KS-RAWLINS KS-
528 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAWLINS AND
NORTHWESTERN THOMAS COUNTIES UNTIL 545 PM CDT...

AT 528 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF LEVANT...MOVING NORTH AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
RAWLINS AND NORTHWESTERN THOMAS COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3943 10116 3942 10139 3957 10139 3957 10141
      3967 10141 3969 10114
TIME...MOT...LOC 2228Z 174DEG 15KT 3950 10129

HUSTED
Special weather statement, Jun 11, 5:44 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
544 PM CDT SAT JUN 11 2016

KSZ001-002-112300-
CHEYENNE KS-RAWLINS KS-
544 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAWLINS AND EAST
CENTRAL CHEYENNE COUNTIES IN NORTHWESTERN KANSAS UNTIL 600 PM CDT...

AT 544 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF MCDONALD...OR 18 MILES SOUTHWEST OF ATWOOD...MOVING
NORTH AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCDONALD AND BEARDSLEY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3982 10118 3958 10118 3957 10140 3981 10150
TIME...MOT...LOC 2244Z 171DEG 19KT 3965 10131

HUSTED

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 2:17 PM CDTSpecial Weather StatementGLDGreeley28 min
Jun 11, 2:52 PM CDTSpecial Weather StatementGLDGreeley23 min
Jun 11, 3:44 PM CDTSpecial Weather StatementGLDWichita16 min
Jun 11, 3:59 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita26 min
Jun 11, 4:00 PM CDTSpecial Weather StatementGLDWallace15 min
Jun 11, 4:24 PM CDTSpecial Weather StatementGLDLogan36 min
Jun 11, 4:41 PM CDTSpecial Weather StatementGLDLogan19 min
Jun 11, 4:57 PM CDTSpecial Weather StatementGLDThomas18 min
Jun 11, 5:28 PM CDTSpecial Weather StatementGLDThomas17 min
Jun 11, 5:44 PM CDTSpecial Weather StatementGLDRawlins16 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.